# SDR C77A20140829001

- Difficulty date: August 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 16,120 hours, 9,080 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT SMELLED SLIGHT BURNING PLASTIC SMELL AT ROW 20CD.  REPORTED SIDEWALL TO CEILING AREA TO BE WARMER THAN USUAL.  PULLED CB'S FOR WIFI & SMELL DISSIPATED BUT RETURNED IN 10 - 15 MINUTES.  DECLARED EMER & FOLLOWED QRH.  REMOVED RT  SIDEWALL PANEL AT ROWS 19 & 20.  INSPECTED WIRING FOR SIGNS OF OVERHEATING CONDITIONS NO DEFECTS NOTED.  REINSTALLED SIDEWALL PANELS AT RT 19 & 20 IAW AMM 25-23-01.  OK FOR SERVICE.
